# SDR ASOA201101532

- Difficulty date: August 19, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 8,182 hours, 5,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FWD EMERGENCY EXIT CAUTION LIGHT INTERMITTENTLY ON TAXI IN.  R & R ENTRANCE LIGHTS IAW AMM 33-23-11.  OPS CHECKED GOOD.
